Application of the microlocal theory of sheaves to the study of 𝒪 X
Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (1984-1985), Exposé no. 4, 15 p.
@article{SEDP_1984-1985____A4_0,
     author = {Kashiwara, Masaki and Schapira, Pierre},
     title = {Application of the microlocal theory of sheaves to the study of ${\mathcal {O}}_X$},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique) dit aussi "S\'eminaire Goulaouic-Schwartz"},
     note = {talk:4},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1984-1985},
     zbl = {0597.58028},
     language = {en},
     url = {http://www.numdam.org/item/SEDP_1984-1985____A4_0/}
}
TY  - JOUR
AU  - Kashiwara, Masaki
AU  - Schapira, Pierre
TI  - Application of the microlocal theory of sheaves to the study of ${\mathcal {O}}_X$
JO  - Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz"
N1  - talk:4
PY  - 1984-1985
DA  - 1984-1985///
PB  - Ecole Polytechnique, Centre de Mathématiques
UR  - http://www.numdam.org/item/SEDP_1984-1985____A4_0/
UR  - https://zbmath.org/?q=an%3A0597.58028
LA  - en
ID  - SEDP_1984-1985____A4_0
ER  - 
Kashiwara, M.; Schapira, P. Application of the microlocal theory of sheaves to the study of ${\mathcal {O}}_X$. Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (1984-1985), Exposé no. 4, 15 p. http://www.numdam.org/item/SEDP_1984-1985____A4_0/

[1 ] Andreotti A., Grauert H.: Théorèmes de finitude pour la cohomologie des espaces complexes. Bull. Soc. Math. France, 90, 193-259, (1962). | Numdam | MR 150342 | Zbl 0106.05501

[2] Baouendi M.S., Chang C.H., Trèves F.: Microlocal hypo-analyticity and extension of C.R. functions. J. Diff. Geometry 18, n°3, 331-391, (1983). | MR 723811 | Zbl 0575.32019

[3] Bengel G., Schapira P.: Décomposition microlocale analytique des distributions. Ann. Inst. Fourier, Grenoble, 29 n°3, 101-124, (1979). | Numdam | MR 552961 | Zbl 0396.46039

[4] Hartshorne R.: Residues and duality. Lecture Notes in Math. 20, Springer-Verlag, (1966). | MR 222093 | Zbl 0212.26101

[5] Hörmander L.: An introduction to complex analysis in several variables, Van Norstrand, Princeton -London Toronto (1966). | MR 203075 | Zbl 0138.06203

[6] Hörmander L.: Fourier integral operators. Acta Math. 127, 79.183 (1971). | MR 388463 | Zbl 0212.46601

[7] Kashiwara M.,Kawai T.: On the boundary value problem for elliptic systems of linear differential equations, I, II. Proc. Japan. Acad. 48, 712-715, (1972) and 49, 164-168, (1973). | MR 413200 | Zbl 0279.35037

[8] Kashiwara M., Kawai T.: Some applications of boundary value problems for elliptic systems of linear differential equations. Ann. Math. Studies, 93, Princeton (1980). | MR 560311 | Zbl 0454.46033

[9] Kashiwara M., Schapira P.: Microlocal study of sheaves. Astérisque Soc. Math. France (1985) (to appear). cf. also: C.R. Acad. Sci. 295, 487-490, (1982), Proc. Japan Acad. 59, n°8, 349-351 and 352-354 (1983), or R.I.M.S. preprint n° 469 (1984), or Prepubl. Univ. Paris-Nord n°51 (1984). | Zbl 0548.58039

[10] Kashiwara M., Schapira P.: A vanishing theorem for a class of systems with simple characteristics.To appear. | MR 811552 | Zbl 0626.58028

[11] Leray J.: Analyse Lagrangienne et mécanique quantique.Collège de France (1976-77). | MR 501198

[12] Lewy H.: On the local character of the solution of an atypical differential equation in three variables and a related problem for regular functions of two complex variables. Ann. of Math. 64, 514-522, (1956). | MR 81952 | Zbl 0074.06204

[13] Lion G., Vergne M.: The Weil representation, Maslov index, and theta series - progress in Math.6 Birckhauser (1980). | MR 573448 | Zbl 0444.22005

[14] Malgrange B.: Faisceaux sur des variétés analytiques réelles. Bull. Soc. Math. France, 85, 231-237, (1957). | EuDML 86921 | Numdam | MR 94831 | Zbl 0079.39201

[15] Nacinovich M.: Poincaré's Lemma for tangential Cauchy-Riemann complexes. Preprint 41, Univ. di Pisa, (1983).

[16] Naruki I.: Localization principle for differential complexes and its applications. Publ. R.I.M.S. Kyoto Univers. vol.8, 43-110 (1972). | MR 321144 | Zbl 0246.35072

[17] Sato M., Kashiwara M., Kawai T.: Hyperfunctions and pseudo-differential equations. Lecture Notes in Math. 287, 265-529, Springer Verlag, (1973). | MR 420735 | Zbl 0277.46039

[18] Schapira P.: Condition de positivité dans une variété symplectique complexe. Application à l'étude des microfonctions. Ann. Ec. Norm. Sup. 14, 121-139, (1981). | EuDML 82063 | Numdam | MR 618733 | Zbl 0473.58022

[19] Sjöstrand J.: The F.B.I. transformation for C.R. submanifolds of Cn. Prepubl. Orsay (1982).

[20] Tajima S.: Analyse microlocale des variétés de Cauchy-Riemann et problème du prolongement des solutions holomorphes des équations aux dérivées partielles. Publ. R.I.M.S., Kyoto Univ. Vol. 18,911-945 (1983). | MR 688936 | Zbl 0553.58028